Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 8, Number 3

All articles in this issue are freely accessible.

General theory of approximation by functions involving a given number of arbitrary parameters
John Wesley Young.
Trans. Amer. Math. Soc. 8 (1907), 331-344
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500787
On derivatives over assemblages
E. R. Hedrick.
Trans. Amer. Math. Soc. 8 (1907), 345-353
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500788
Projective geometries of congruence and finite projective geometries
Beppo Levi.
Trans. Amer. Math. Soc. 8 (1907), 354-365
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500789
Collineations in a finite projective geometry
Oswald Veblen.
Trans. Amer. Math. Soc. 8 (1907), 366-368
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500790
Geometry in which the sum of the angles of every triangle is two right angles
R. L. Moore.
Trans. Amer. Math. Soc. 8 (1907), 369-378
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500791
Non-Desarguesian and non-Pascalian geometries
O. Veblen and J. H. Maclagan-Wedderburn.
Trans. Amer. Math. Soc. 8 (1907), 379-388
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500792
Modular theory of group-matrices
Leonard Eugene Dickson.
Trans. Amer. Math. Soc. 8 (1907), 389-398
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500793
Existence proof for a field of extremals tangent to a given curve
Oskar Bolza.
Trans. Amer. Math. Soc. 8 (1907), 399-404
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500794
A new form of the simplest problem of the calculus of variations
Gilbert Ames Bliss.
Trans. Amer. Math. Soc. 8 (1907), 405-414
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500795
On certain isothermic surfaces
Archer Everett Young.
Trans. Amer. Math. Soc. 8 (1907), 415-426
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500516
American Mathematical Society